RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 1, Pages 16–19 (Mi dan35249)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Singular integral opeators in a Hölder space with weight

R. V. Duduchavaab

a Mathematics Institute, Computer Center, Academy of Sciences of the Moldavian SSR
b A. Razmadze Mathematical Institute of Georgian Academy of Sciences

Full text: PDF file (574 kB)

Bibliographic databases:
UDC: 517.9
Presented: . . 
Received: 04.07.1969

Citation: R. V. Duduchava, “Singular integral opeators in a Hölder space with weight”, Dokl. Akad. Nauk SSSR, 191:1 (1970), 16–19

Citation in format AMSBIB
\Bibitem{Dud70}
\by R.~V.~Duduchava
\paper Singular integral opeators in a H\"older space with weight
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 1
\pages 16--19
\mathnet{http://mi.mathnet.ru/dan35249}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0261402}
\zmath{https://zbmath.org/?q=an:0205.40403}


Linking options:
  • http://mi.mathnet.ru/eng/dan35249
  • http://mi.mathnet.ru/eng/dan/v191/i1/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Soldatov, “Singulyarnye integralnye operatory i ellipticheskie kraevye zadachi. I”, Funktsionalnyi analiz, SMFN, 63, no. 1, Rossiiskii universitet druzhby narodov, M., 2017, 1–189  mathnet  crossref  mathscinet
  • Number of views:
    This page:42
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020